RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 87–96 (Mi tmf4054)  

This article is cited in 1 scientific paper (total in 1 paper)

Graphical technique for the generalized Hubbard model

A. F. Barabanov, K. A. Kikoin, L. A. Maksimov


Abstract: Perturbation theory is constructed for evaluating Green's functions in the system of hybrydized $s$- and $d$-electrons with strong inter-atomic correlation. Summation of the perturbation theory series is performed by means of the diagram technique for Hubbard operators. It is shown that the scattering of the $s$-electrons on the sites gives rise to the logarithmic renormalization of the $d$-levels, the nature of which is the same as in the one-impurity Anderson model.

Full text: PDF file (584 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 997–1003

Received: 08.12.1974

Citation: A. F. Barabanov, K. A. Kikoin, L. A. Maksimov, “Graphical technique for the generalized Hubbard model”, TMF, 25:1 (1975), 87–96; Theoret. and Math. Phys., 25:1 (1975), 997–1003

Citation in format AMSBIB
\Bibitem{BarKikMak75}
\by A.~F.~Barabanov, K.~A.~Kikoin, L.~A.~Maksimov
\paper Graphical technique for the generalized Hubbard model
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 87--96
\mathnet{http://mi.mathnet.ru/tmf4054}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 997--1003
\crossref{https://doi.org/10.1007/BF01037645}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4054
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Val'kov, D. M. Dzebisashvili, “Dynamical magnetic susceptibility of the periodic Anderson model in the chaotic phase approximation”, Theoret. and Math. Phys., 164:2 (2010), 1089–1099  mathnet  crossref  crossref  adsnasa  isi
  • Number of views:
    This page:175
    Full text:80
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019